# SDR SWIA201642072

- Difficulty date: March 21, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 25,207 hours, 15,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BS 661+90 CORRODED.  R & R THE STRINGER IAW SRM.
